# SDR SIMA20141011002

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 25,146 hours, 21,146 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Switch
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT NR 1 BLEED VLV SWITCH FELL OUT OF OVERHEAD PANEL, NR 1 BLEED VLV CLOSE, UNABLE TO OPEN.  SECURED PUSH BUTTON AS REQUIRED IAW SP 23-1304.  OPERATIONS CHECKED NORMAL.
